# SDR 2017F00163

- Difficulty date: September 22, 2017
- Submitted: September 26, 2017
- Operation: General aviation
- Make and model: Boeing 737-73A
- Aircraft serial: 28498
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Out Of Adjust
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB APPROXIMATELY FL 230 MASTER CAUTION WITH OVERHEAD PASS OXY LIGHT ON. WAS PERFORMED PRESSURIZATION SYSTEM ADJUSTMENT TEST. IN ENGINE RUNNUP OK. NO FOUND DISCREPANCIES.
